# SDR CALA2017021300339

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 59,748 hours, 24,762 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R FROM FRAMES 64 - 67 CORRODED BEYOND LIMITS. STRINGER REPLACED IAW SRM 51-42-00, AND SRM 53-41-13, FIG 11.
